# SDR AALA20101007TUL05

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB STRAP AT STATION 1150 HAS SCREW GOUGE UNDER RIGHT TIE DOWN TRACK INBOARD SIDE OF TRACK.  INSTALLED SERVICEABLE WEB STRAP AT STATION 1150 UNDER RIGHT TIE DOWN TRACK INBOARD SIDE PER SRM 51-30-05 AND EA MD80-51-013359.
